# SDR SWIA20230629016

- Difficulty date: May 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N195SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000698
- Aircraft time: 14,701 hours, 9,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK SEGMENT FR 12- 20 HAS TOP FLANGE CORROSION AT FR17     (C-CHECK RO 6/28/2023)    REMOVED AND REPLACED DAMAGED RH INBD FLOOR BEAM SEAT TRACK FR 12-20 WITH NEW REF. SRM 51-40-08. NO WEIGHT AND BALANCE CHANGE REQUIRED DUE TO REPLACING WITH NEW PART. SEE CONTINUE CARD FOR FURTHER WORK PERFORMED.
